# SDR DXTA2024111101104

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 2,208 hours, 1,275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR: WITH APU RUNNING - MUSTY, OILY SMELL IS NOTICEABLE IN CABIN. SMELL DISSIPATES WITH APU OFF. CORRECTIVE ACTION; INSPECTED ALL THE DUCTING AROUND THE APU AND ACMS AND WAS NOT ABLE TO FIND ANY OIL LEAKS OR ANYTHING RUBBING THAT WOULD CAUSE THE CABIN TO SMELL IN ANY WAY. CHECKED THE TAILCONE TRIM AIR MIXER, AIR MUFFLERR ASSY, AIR CHECK VALVE, AND THE RECIRC MUFFLER IN REF TO CE-700 AMM 21-20-00 WITH NO DEBRIS OR LEAKS FOUND AS WELL. OPERATED BLEED AIR ON MAX HOT FOR 30 MINS AND FOUND NO SMELL THEN SWITCHED TO MAX COOL FOR ANOTHER 30 MINS AND ALSO WAS UNABLE TO GET THE CABIN TO SMELL. AS OF RIGHT NOW THE BLEED AIR FROM THE APU IS OPERATING NORMALLY WITH NO DEFECTS NOTED.
